MathSciNet Relay Station
MathSciNet bibliographic data
MR1082836 57N10 (16W30 57M25)
Kuperberg, Greg Involutory Hopf algebras and $3$-manifold invariants. Internat. J. Math. 2 (1991), no. 1, 41–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement